# SDR AALA20150629005

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,329 hours, 14,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: 140T256731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY MOUNT FITTING AT RBL 68 & FS 284 IS CORRODED.  R & R GALLEY MOUNT IAW AARD 51-00-05.
